Solpadeine Plus Soluble Tablets

Category
Analgesics
Manufacturer
PERRIGO
Pack size
24
RRP
£7.60
Legal Status
(P)

Uses

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains and sprains and sciatica.

Format and Ingredients

Effervescent tablet containing:

Paracetamol 500mg
Caffeine 30mg
Codeine Phosphate Hemihydrate 8mg

Dosage

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 tablets in 24 hours. 16-18 years: 1-2 tablets dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 4 tablets in 24 hours. Do not take for more than 3 days at a time. 12 years and under: not suitable.